# SDR CALA2013090991116

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 48,890 hours, 10,546 cycles
- Engine: Pwa PW4077
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Repair
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INTAKE RUB STRIP-5 O'CLOCK POSITION.  PREVIOUS REPAIR DISBONDED LESS THAN 3 INCHES.  CARRIED FWD IAW THE AMM & TOMC FOR 500 HOURS OF 200 CYCLES. IF UNABLE TO REPAIR PLEASE UPDATE WITH TIME & PARTS REQUIRED.
